# SDR UALA2010121004509

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 41,629 hours, 11,047 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 6h Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6H AFT EMERGENCY LIGHT IS MISSING.  REPLACED MISSING LIGHT.
